# SDR DALA12003726309

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 94,646 hours, 11,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND UPPER DECK AFT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY AT CEILING PANEL BS 970 PER AMM 33-51.  OPS CHECKED OK.
